# SDR 97FDEA00305

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516318113
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0388 021, CORROSION ON FLOORBEAM BS 360, LBL 5, WL 208.  *S/D*  REMOVED CORROSION ON FLOORBEAM BS 360, LBL 5, WL 208.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-8.
